Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Swelling in ankles, urine froth, CKD patient. Taking concor, rosuvs. Cholesterol, liver tests done. Causes for symptoms?

I am diagnosed as ckd patient, normal BP, creatinine between 1.8 and 2.4 fluctuating at intervals of months over a year. Recently, have swelling at the ankle joins, and urine froth since the treatment started. Doctor is changing medication often, some having nothing to do with any of my discomfort. I am 73 years, take morning walk and yoga for more than an hour. The medicines recently given are: concor 2.5 mg, Rosuvas 10 mg, tide 10mg., febutoz 40mg,sompraz d-40,. Test reports indicated: fasting glucose: 100.0mg, serum urea 45mg, serum creatinine . 2.40mg serum sodium 141mg. Serum potassium, 4.80meq.uric acid 4.0mg. Total cholesterol 246 mg/DL using chod pap. Triglyceride175 total cholesterol / hdl 2.9 . LDL cholesterol 136, hdl 86 mg/8 DL. Etc. No ECG, no usg or other tests conducted so far. Am I in safe Hands?
Asked On : Sat, 26 May 2012
Answers:  1 Views:  124
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Homeopath 's  Response
welcome to healthcaremagic
with your previous medicine you may start homeopathic medicine which has good result in controlling of creatinine as well as swelling of joints
wish you good health
Answered: Tue, 5 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor